Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Note on a theorem of Grosswald


Author: Joseph A. Cima
Journal: Trans. Amer. Math. Soc. 99 (1961), 60-61
MSC: Primary 33.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120402-0
MathSciNet review: 0120402
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Grosswald, On some algebraic properties of the Bessel polynomials, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 197-210. MR 0053280 (14:747f)
  • [2] H. L. Krall and O. Frink, A new class of orthogonal polynomials: The Bessel polynomials, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 100-115. MR 0028473 (10:453a)
  • [3] J. L. Burchnall, The Bessel polynomials, Canad. J. Math. vol. 3 (1951) pp. 62-68. MR 0039123 (12:499c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120402-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society